# SDR GAIA03030SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727
- Aircraft serial: 21105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FRAME BS 460 HAS A TOOLING HOLE INTO THE RADIUS AT STRINGER 17R FASI N/R 35747.  CUT OUT DAMAGE AREA, FABRICATED DOUBLER FROM 7075-T6 .063 PO NR 9912495 DIM 3.5 INCH BY 7.75 INCH, INSTALLED REPAIR IAW B727 SRM 51-30-2.  (M)
